Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 18, NWS St. Louis, MO

July 26, 2022Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 26, 2022, 3:36 AM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 8 hr. 36 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2022, 3:36 AM CDT (08:36 UTC)
Expired
Jul 26, 2022, 11:45 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:03 AM CDTFLASH FLOOD2 Wsw Saint Ann, MOFEE FEE ROAD AND ADIE ROAD, ALONG WITH WELSCH INDUSTRIAL CT AND LACKLAND - WATER OVER THE ROADWAYS WITH VEHICLES IN THE WATER.
Jul 26, 4:18 AM CDTHEAVY RAIN 51 E Maryland Heights, MO
Jul 26, 4:19 AM CDTFLASH FLOODLadue, MOWENNEKER DR AND TANGLEWOOD DR - WATER RESCUE INVOLVING RESIDENCE ALONG THE BLACK CREEK.
Jul 26, 4:22 AM CDTHEAVY RAIN 7.641 Sse Saint Ann, MORAIN MEASURED WITH PERSONAL WEATHER STATION AND STILL FALLING.
Jul 26, 4:32 AM CDTFLASH FLOOD1 Wnw Ladue, MOWATER APPROACHING HOUSES NEAR RIO VISTA DRIVE AND DEL REY PASS.
Jul 26, 4:35 AM CDTFLASH FLOOD3 Ese Maryland Heights, MOCHRIS HIGGINS TWITTER PHOTOGRAPH OF FLASH FLOODING NEAR SCHUETZ ROAD AND ADIE ROAD IN MARYLAND HEIGHTS. VAN SUBMERGED TO WINDOWS.
Jul 26, 4:40 AM CDTHEAVY RAIN 5.321 Wsw Saint Louis, MOSCIENCE CENTER.
Jul 26, 4:46 AM CDTFLASH FLOODMaryland Heights, MOFEE FEE CREEK HAS EXCEEDED MAJOR FLOOD STAGE IN MARYLAND HEIGHTS.
Jul 26, 4:47 AM CDTFLASH FLOODLadue, MODEER CREEK HAS EXCEEDED MAJOR FLOOD STAGE AT LITZINGER ROAD AND ROCK HILL ROAD.
Jul 26, 5:13 AM CDTHEAVY RAIN 6.14Ferguson, MO
Jul 26, 6:18 AM CDTFLASH FLOOD1 Wnw Saint Louis, MOMULTIPLE VEHICLES STRANDED IN FLOOD WATERS AT FOREST PARK PKWY AND KINGSHIGHWAY.
Jul 26, 6:19 AM CDTFLASH FLOOD1 S Brentwood, MOSOCIAL MEDIA SHOWS FLASH FLOODING ALONG DEER CREEK NEAR BRENTWOOD AND MARSHALL ROAD.
Jul 26, 6:25 AM CDTFLASH FLOODSaint Louis, MOVEHICLE STRANDED IN HIGH WATER AT N. BROADWAY AND CARRIE.
Jul 26, 6:28 AM CDTFLASH FLOOD2 Ene Clayton, MOTHREE VEHICLES COMPLETELY SUBMERGED 900 BLOCK OF NORTH SKINKER.
Jul 26, 6:30 AM CDTFLASH FLOOD1 Se Hazelwood, MO*** 1 FATAL *** A SEMI-TRUCK DRIVERS BODY WAS FOUND WEDNESDAY MORNING IN THE 90 BLOCK OF FORD LANE, NEAR COLDWATER CREEK. THE MANS TRUCK WAS FOUND ALMOST A MILE AWAY IN THE 100 BLOCK OF BYASSEE DRIVE.
Jul 26, 6:30 AM CDTHEAVY RAIN 5.442 N Lemay, MOAM OBSERVATION, RAIN CONTINUED.
Jul 26, 6:35 AM CDTFLASH FLOOD2 Ssw Hillsdale, MOMULTIPLE CARS SUBMERGED IN UNIVERSITY CITY NEAR OLIVE BLVD.
Jul 26, 6:59 AM CDTFLASH FLOOD2 Ese Saint Louis, MO2700 BLOCK OF HERIMTAGE - COMPANIES RESPONDING TO APPROXIMATELY 18 HOMES WITH SUBSTANTIAL FLOODING/TRAPPED OCCUPANTS. WATER RESCUES OCCURRED.
Jul 26, 7:00 AM CDTHEAVY RAIN 4.281 Nne Glendale, MOAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:00 AM CDTHEAVY RAIN 10.351 Se Maryland Heights, MOAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:02 AM CDTHEAVY RAIN 7.11 Wsw Ferguson, MO
Jul 26, 7:55 AM CDTFLASH FLOOD2 Wsw Bridgeton, MOMODOT REPORTS FLOODING OF ALL ON RAMPS AND OFF RAMPS AT I-70 AND MARYLAND HEIGHTS EXPRESSWAY.
Jul 26, 8:14 AM CDTHEAVY RAIN 102 N Creve Coeur, MOPOST FROM SOCIAL MEDIA.
Jul 26, 8:15 AM CDTHEAVY RAIN 5.86Glendale, MOPOST FROM SOCIAL MEDIA.
Jul 26, 8:20 AM CDTHEAVY RAIN 4.23Webster Groves, MOPOST FROM SOCIAL MEDIA.
Jul 26, 8:30 AM CDTHEAVY RAIN 7.422 Wnw Saint Ann, MOPOST FROM SOCIAL MEDIA.
Jul 26, 8:30 AM CDTHEAVY RAIN 7.82 E Richmond Heights, MO
Jul 26, 8:35 AM CDTHEAVY RAIN 7.153 Sw Maryland Heights, MOAM OBSERVATION, RAIN CONTINUED.
Jul 26, 8:36 AM CDTFLASH FLOOD1 Wsw Brentwood, MORESIDENTS BEING EVACUATED FROM FLASH FLOODING OF DEER CREEK.
Jul 26, 9:00 AM CDTHEAVY RAIN 8.072 Nw Creve Coeur, MOPOST FROM SOCIAL MEDIA.
Jul 26, 9:31 AM CDTHEAVY RAIN 6.33 Nne Lemay, MO
Jul 26, 9:43 AM CDTHEAVY RAIN 6.33 Nne Lemay, MOPOST FROM SOCIAL MEDIA.
Jul 26, 9:55 AM CDTFLASH FLOOD1 Ene Hazelwood, MOWINDING CREEK APARTMENTS HAS WATER IN PARKING LOT AND IN THE BUILDING.
Jul 26, 10:00 AM CDTFLASH FLOOD2 Ene Clayton, MO*** 1 FATAL *** A PERSON WAS KILLED NEAR SKINKER AND ENRIGHT WHEN THEIR CAR BECAME SUBMERGED IN 8 FEET OF WATER.
Jul 26, 10:14 AM CDTHEAVY RAIN 10.851 Sse Saint Ann, MORAIN ONGOING.
Jul 26, 10:43 AM CDTHEAVY RAIN 7.792 W Saint Louis, MOSTORM TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WGUS53 KLSX 260836
FFWLSX
MOC189-510-261430-
/O.NEW.KLSX.FF.W.0018.220726T0836Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
336 AM CDT Tue Jul 26 2022

...FLASH FLOOD EMERGENCY FOR CREVE COEUR, FRONTENAC, LADUE, AND  
MARYLAND HEIGHTS...

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Central Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 930 AM CDT.

* At 336 AM CDT, local law enforcement reported thunderstorms 
  producing very heavy rain that has caused flooding which is 
  threatening houses and vehicles are submerged on roadways. Between 
  3 and 6 inches of rain have fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  already occurring.

  This is a FLASH FLOOD EMERGENCY for Creve Coeur, Frontenac, Ladue, 
  and  Maryland Heights. This is a PARTICULARLY DANGEROUS SITUATION. 
  SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, University City, 
  Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson, 
  Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann, 
  Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.

This includes the following streams and drainages...
  Louisville Creek, Shady Grove Creek, Missouri River, Twomile 
  Creek, Deer Creek, Glaize Creek, Martigney Creek, Mississippi 
  River, Maline Creek, Cowmire Creek, Grand Glaize Creek, Creve 
  Coeur Creek, Smith Creek, Bonhomme Creek, Caulks Creek and Gravois 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
      3863 9018 3860 9019 3855 9025 3851 9027
      3868 9063 3868 9055 3869 9054 3870 9053
      3873 9053 3876 9049 3882 9045

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Britt
3 follow-up statements
400 
WGUS73 KLSX 260937
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
437 AM CDT Tue Jul 26 2022

MOC189-510-261430-
/O.CON.KLSX.FF.W.0018.000000T0000Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
437 AM CDT Tue Jul 26 2022

...FLASH FLOOD EMERGENCY FOR CREVE COEUR, FRONTENAC, LADUE, 
UNIVERSITY CITY, AND MARYLAND HEIGHTS...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS 
MORNING FOR CENTRAL SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...

At 437 AM CDT, local law enforcement reported a water rescue of 
residence in Ladue and and multiple vehicles have been submerged. 
Between 4 and 7 inches of rain have fallen. Additional rainfall 
amounts of 1 to 2 inches are possible in the warned area. Flash 
flooding is already occurring.

This is a FLASH FLOOD EMERGENCY for Creve Coeur, Frontenac, Ladue, 
University City, and Maryland Heights. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding of low water
         crossings, small creeks and streams, urban areas,
         highways, streets and underpasses.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, University City, 
  Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson, 
  Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann, 
  Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.

This includes the following streams and drainages...
  Louisville Creek, Shady Grove Creek, Missouri River, Twomile 
  Creek, Deer Creek, Glaize Creek, Martigney Creek, Mississippi 
  River, Maline Creek, Cowmire Creek, Grand Glaize Creek, Creve 
  Coeur Creek, Smith Creek, Bonhomme Creek, Caulks Creek and Gravois 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
      3863 9018 3860 9019 3855 9025 3851 9027
      3868 9063 3868 9055 3869 9054 3870 9053
      3873 9053 3876 9049 3882 9045

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Britt
163 
WGUS73 KLSX 261240
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
740 AM CDT Tue Jul 26 2022

MOC189-510-261430-
/O.CON.KLSX.FF.W.0018.000000T0000Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
740 AM CDT Tue Jul 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS 
MORNING FOR CENTRAL SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...

At 740 AM CDT, Local law enforcement reported multiple water rescues 
of homes and vehicles from the heavy rainfall. Between 4 and 9 
inches of rain have fallen. Additional rainfall amounts up to 1 inch 
are possible in the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, University City, 
  Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson, 
  Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann, 
  Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.

This includes the following streams and drainages...
  Louisville Creek, Mississippi River, Missouri River, Grand Glaize 
  Creek, Martigney Creek, Shady Grove Creek, Cowmire Creek, Twomile 
  Creek, Creve Coeur Creek, Gravois Creek, Glaize Creek, Deer Creek, 
  Bonhomme Creek, Maline Creek, Caulks Creek and Smith Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
      3863 9018 3860 9019 3855 9025 3851 9027
      3868 9063 3868 9055 3869 9054 3870 9053
      3873 9053 3876 9049 3882 9045

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Britt
224 
WGUS53 KLSX 261426
FFWLSX
MOC189-510-261645-
/O.EXT.KLSX.FF.W.0018.000000T0000Z-220726T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
926 AM CDT Tue Jul 26 2022

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Central Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 1145 AM CDT.

* At 926 AM CDT, Missouri Department of Transportation reported 
  portions of I-270 and I-170 closed due to flooding. Multiple water 
  rescues of homes and vehicles are still taking place. Between 5 
  and 9 inches of rain have fallen. Additional rainfall amounts up 
  to 1 inch are possible in the warned area. Flash flooding is 
  already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, University City, 
  Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson, 
  Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann, 
  Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.

This includes the following streams and drainages...
  Glaize Creek, Louisville Creek, Gravois Creek, Maline Creek, Smith 
  Creek, Creve Coeur Creek, Martigney Creek, Bonhomme Creek, Twomile 
  Creek, Grand Glaize Creek, Cowmire Creek, Mississippi River, 
  Caulks Creek, Deer Creek, Missouri River and Shady Grove Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
      3863 9018 3860 9019 3855 9025 3851 9027
      3868 9063 3868 9055 3869 9054 3870 9053
      3873 9053 3876 9049 3882 9045

FLASH FLOOD...OBSERVED

$$

Pfahler

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:59 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jul 25, 10:59 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1059 PM CDT Mon Jul 25 2022

.UPDATE...
Issued at 803 PM CDT Mon Jul 25 2022

The flash flood watch that covers our northern counties has been
extended further south. Yesterday's cold front that moved through
the CWA into southern Missouri was forecast to return north as a
warm front. According to surface analysis and radar data, we can see
that the front is remaining fairly stationary if not moving south
over southern Missouri. Deterministic guidance has picked up on
this, with the RAP and NBM pulling their heaviest QPF further south.
Although the axis of heaviest precipitation may be further south
than expected, the highest risk of heavy rain still lies in the
northern CWA, north of I-70 in Missouri and I-64 in Illinois. This
is where the best moisture convergence will be overnight, on the
nose of a low level jet that will set up in central and east-central
Missouri. The low level jet will help provide additional lift in
tandem with the isentropic ascent from the front. As convection
initiates along the nose of the jet, it will travel east-southeast
across Missouri and west-central Illinois in a line extending from
roughly Moberly, MO to Vandalia, IL. Isentropic ascent will play a
large role in the heaviest corridor of precipitation tonight, and
with the front behaving differently than forecast, the flood watch
had to be amended to accommodate these changes.

Jaja

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 245 PM CDT Mon Jul 25 2022

Morning activity continues to weaken as it slides eastward through
the region. The main forecast issue in the short term is the
increasing chances of showers and storms tonight as a complex
develops over southeastern NE/northeastern KS/northwestern MO and
slides east across northern half of Missouri.

Early tonight the stalled frontal boundary just south of the
Missouri/Arkansas border will begin to slowly lift northward as a
warm front. In the meantime, a low level jet will develop and veer
to the southwest increasing to around 40 to 45kts. With PWATS in
excess of 2 inches and increasing WAA as well as isentropic ascent
due to the low level jet, expect very efficient rainfall rates with
showers and storms that develop on the nose of the LLJ over
northwestern Missouri and slide eastward north of the front. A
majority of the latest CAMs have ever so slightly shifted the main
core of showers and storms a bit further south, but still along
and north of the I-70 corridor. Also, the highest axis of qpf
extends from Monroe County MO southeastward to Fayette County IL
with between one and three inches in this area, though locally
higher amounts are possible. So will add one more row of counties
on the southern edge to the Flood Watch.

As for any severe storms, with the frontal boundary to the south of
the complex and weak elevated instability, do not anticipate any
severe storms at this time, so we will not be messaging this.

On Tuesday, the complex will exit by midday. However, scattered
activity is still possible due to lingering outflow boundaries and
the front.

Temperatures through the short term will remain near normal with
lows in the low 60s to low 70s tonight and in the mid 60s to mid 70s
Tuesday night. Meanwhile, highs on Tuesday will depend on location
of the front, cloud cover and precipitation, so for now highs
will range from around 80 far north to the upper 90s far south.

Byrd

.LONG TERM...  (Wednesday through Next Monday)
Issued at 245 PM CDT Mon Jul 25 2022

Active pattern will persist through the rest of the work week with
several rounds of showers and storms. On Wednesday a more vigorous
shortwave will slide through the region with the best chances of
showers and storms Wednesday night through Thursday, mainly along
and south of I-70.

Even though the weekend looks dry, at least on Saturday, the latest
ECMWF as well as ensembles are indicating rain chances returning to
the region by Sunday. For now stuck with the NBM solution with
chance POPs Sunday through Monday.

Byrd

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1059 PM CDT Mon Jul 25 2022

Showers and thunderstorms have developed over central Missouri and
are moving northeast through central and east-central Missouri. As
the low level jet ramps up tonight and provides additional forcing
for precipitation, this convection is expected to continue through
the overnight hours and into Tuesday morning. All terminals are
forecast to be impacted by at least showers by morning, with KUIN,
KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS
were left out of this because of their positions south of where
thunderstorms are expected to flourish. The best chance to see heavy
rain and thunderstorms is early morning Tuesday, with mention of
showers being taken out of the TAFs by late morning/early
afternoon.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     67  89  75  90 /  90  70  50  50
Quincy          63  80  69  84 /  90  60  40  40
Columbia        66  92  71  89 /  70  40  60  50
Jefferson City  69  93  72  90 /  50  40  60  40
Salem           66  86  73  87 /  90  90  50  60
Farmington      70  94  73  91 /  30  30  40  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...IL...&&

WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 12 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
259 PM CDT Mon Jul 25 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
259 PM CDT Mon Jul 25 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely tonight, including the potential for very
heavy rainfall and flooding. This threat is highest across sections
of northeast Missouri into west-central Illinois, where a flash flood
watch is in effect from 10PM this evening through 9AM Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms over parts of the area each day.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts in excess of an
inch or any flooding, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, Jul 26, 3:04 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     HEAVY RAIN       1 NE O'FALLON           38.79N 90.70W
07/26/2022  M7.15 INCH       ST. CHARLES        MO   PUBLIC

            STORM TOTAL THUS FAR.

&&
Local storm report, Jul 26, 3:08 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     FLASH FLOOD      1 W LADUE               38.64N 90.40W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            DEER CREEK FLOODING AND THREATENING HOUSES
            NEAR WARSON ROAD AND FOXBORO ROAD.

&&
Local storm report, Jul 26, 3:20 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     FLASH FLOOD      1 NE FRONTENAC          38.64N 90.41W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            SOUTHBOUND LINDBERG AVE JUST NORTH OF I-64
            HAS WATER COVERING THE ROAD AND SEVERAL CARS
            STUCK.

&&
Local storm report, Jul 26, 3:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      1 SSW FRONTENAC         38.62N 90.42W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            ROAD NOT PASSABLE DUE TO WATER COVERING THE
            ROAD - FLOODING FROM A NEARBY CREEK.

&&
Local storm report, Jul 26, 3:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     FLASH FLOOD      2 W CREVE COEUR         38.66N 90.48W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            WATER OVER N MASON ROAD AND MUIRFIELD LN DUE
            TO FLOODING FROM A NEARBY CREEK. DEPTH OF
            WATER AROUND A FOOT.

&&
Local storm report, Jul 26, 3:34 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     FLASH FLOOD      3 ESE MARYLAND HEIGHTS  38.71N 90.43W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            SCHUETZ ROAD FLOODED SOUTH OF ADIE ROAD -
            CAR STRANDED.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 12:40 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Montgomery23 min
Jul 26, 1:03 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Montgomery6 hr
Jul 26, 1:16 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren6 hr
Jul 26, 1:45 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis19 min
Jul 26, 2:04 AM CDTFlash Flood WarningLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Jul 26, 2:42 AM CDTHeat AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
Jul 26, 4:10 AM CDTRiver Flood WarningLSXSaint Charles21 days
Jul 26, 5:52 AM CDTRiver Flood WarningLSXLincoln53 hr
Jul 26, 7:03 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Montgomery8 hr
Jul 26, 7:21 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren5 hr
Jul 26, 11:41 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Jul 26, 12:07 PM CDTRiver Flood WarningLSXLincoln20 hr
Jul 26, 12:09 PM CDTAreal Flood WarningLSXLincoln, Saint Charles, Warren4 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.